Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 34, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 30, 2025, 3:26 PM MDT for El Paso County, Colorado. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2025, 3:26 PM MDT (21:26 UTC)
- Expired
- Jul 30, 2025, 4:58 PM MDT
- In force
- 92 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 76 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.4 hours before the alert went out and 446 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 2130 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280
WGUS55 KPUB 302126
FFWPUB
COC041-310030-
/O.NEW.KPUB.FF.W.0034.250730T2126Z-250731T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
326 PM MDT Wed Jul 30 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northwestern El Paso County in east central Colorado...
* Until 630 PM MDT.
* At 326 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. The expected rainfall rate is 2 to 3.5 inches in
1 hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Northern Colorado Springs, Monument, Air Force Academy, Black
Forest, Gleneagle, Cimarron Hills and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3889 10495 3905 10487 3905 10458 3889 10459
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3.5 INCHES IN 1 HOUR
$$
MG2 follow-up statements
277
WGUS75 KPUB 302249 RRA
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
449 PM MDT Wed Jul 30 2025
COC041-310030-
/O.CON.KPUB.FF.W.0034.000000T0000Z-250731T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
449 PM MDT Wed Jul 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT THIS
EVENING FOR NORTHWESTERN EL PASO COUNTY...
At 449 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 1.5 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Northern Colorado Springs, Monument, Air Force Academy, Black
Forest, Gleneagle, Cimarron Hills and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3889 10495 3905 10487 3905 10458 3889 10459
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
MG919 WGUS75 KPUB 302258 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 458 PM MDT Wed Jul 30 2025 COC041-302308- /O.CAN.KPUB.FF.W.0034.000000T0000Z-250731T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ El Paso CO- 458 PM MDT Wed Jul 30 2025 ...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN EL PASO COUNTY... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. A Flood Watch remains in effect until 1000 PM MDT for portions of central, east central, and southeast Colorado. && LAT...LON 3889 10495 3905 10487 3905 10458 3889 10459 $$ MG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 2:50 PM MDT, 36 minutes earlier. Its key messages:
- Flash Flooding potential continues into tonight and tomorrow.
- Chances for below normal temperatures and continued showers and storms persist into Friday.
- A warming and drying trend begins on Saturday, with above normal temperatures and very dry conditions expected by early next week.
Area forecast discussion, Jul 30, 2:50 PM MDT, 36 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 250 PM MDT Wed Jul 30 2025 .KEY MESSAGES... - Flash Flooding potential continues into tonight and tomorrow. - Chances for below normal temperatures and continued showers and storms persist into Friday. - A warming and drying trend begins on Saturday, with above normal temperatures and very dry conditions expected by early next week. && .SHORT TERM /THROUGH THURSDAY/... Issued at 241 PM MDT Wed Jul 30 2025 Currently.. Temperatures are in the 70s on our plains and over our mountain valleys as of 1 PM, with dewpoints primarily in the 50s. There are a few dewpoints in the 60s on the far eastern plains and a few 40s over the San Luis Valley. Winds are mainly easterly over the plains, with scattered to broken mid and upper-level cloud decks. Showers and thunderstorms began over the central mountains and are widespread over Lake, Chaffee, and Saguache counties spreading into the Pikes Peak region as of 230 PM. Storms have been moving ENE but are expected to shift to a more easterly and eventually ESEerly motion throughout the afternoon and evening. Storm motions are slow. Rest of Today and Tonight.. A Flash Flood Watch remains in effect through 10 PM for all of our eastern mountains, the Pikes Peak region, Fremont County, the I-25 corridor, and eastwards onto portions of our plains. Heavy rain is expected with widespread thunderstorms today. Thunderstorms will continue to slowly push east across the I-25 corridor through this afternoon, then eastwards onto the plains later this evening, clearing into Kansas throughout the very early morning hours of tomorrow. Overcast skies will keep temperatures mild on our plains, with lows ranging from upper 50s to low 60s. Clearing skies over the high country and high mountain valleys will give way to cooler temperatures in the 30s and 40s. Clearing skies over the San Luis Valley could also lead to patchy fog and low cloud development early tomorrow morning. If southeasterly winds redevelop early enough along the I-25 corridor, patchy fog will also be possible for portions of our mountain adjacent plains as well. Tomorrow.. The upper ridge axis remains in place as we head into tomorrow, leading to southwest flow aloft and moist southeasterly flow at the surface. Overnight convection and outflow boundaries surging easterly across the plains will lead to very moist start to our day, especially on the plains. Much of the area will start out the day with 100% rh and dewpoints in the 50s and 60s. PWATs do begin to decrease slightly as we head into tomorrow, especially over the high country. Values look to drop from around 1.0 down closer to 0.8 over the eastern mountains, with lesser amounts further westwards. On the plains, vlaues decrease from 1.0-1.4 to more like 0.8-1.2. QPF amounts remain very similar to today though, ranging from 0.2 to 0.5 along the I-25 corridor, with highest amounts over eastern Fremont and Pueblo counties, where easterly upslope will be favored. The WPC has the entire forecast outlined for another marginal risk of Flash Flooding for tomorrow. For now, have held off on Watch issuance, in favor of waiting to see more high res trends, along with trends from today's rainfall. At this time though, Flash Flood Watch issuance for tomorrow does seem likely (70% chance), with heavy rainfall and Flash Flooding possible for much of the area. Of course, this will be highly dependent on where individual storms end up, and which areas may end up being too stable as well. As for the severe risk, SPC has portions of the Pikes Peak region in a marginal risk for severe weather for tomorrow. Though instability will be on the higher end, ranging from 1500-2000 J/Kg depending on which model you ask, shear looks to be maximized over northern portions of our forecast area, with the wave passing to our north tomorrow. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 301 AM MDT Wed Jul 30 2025 Friday...Upper ridge starts to flatten out and build back across AZ and southern CA, allowing for more of a southern surface flow and slightly warmer aftn temperatures. However, low-level moisture pool remains rich with little change to dewpoints, and an upper disturbance crossing the Rockies through the day will provide the spark for another round of afternoon and evening convection. Storm movement will likely be to the east, and QPF is reduced compared to Thu. However, forecast CAPE is very high especially near the eastern border through the late aftn, coinciding with a bulk shear maxima. Current SPC guidance is just indicating General thunder across much of Colorado, but would not be surprised if this gets adjusted as well. Though QPF is lower, there is plenty of storm fuel to tap into and flash flooding will continue to be a concern for susceptible areas after rainfall from the previous days. Plan on highs in the upper 70s to lower 80s for the high valleys, and upper 70s to upper 80s for the plains. Saturday through Tuesday...Long range models indicate that the upper ridge of high pressure starts to build back into the Four Corners region over the weekend and into the beginning of the next work week. Scattered mt convection will reoccur once again for Sat, but then Sunday onward will see just isolated activity each aftn and eve for much of the area. A warming trend will settle in as well, with highs climbing back into the 90s for the plains, and mid to upper 80s for the high valleys. Moore && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 241 PM MDT Wed Jul 30 2025 VFR conditions are expected for the next few hours before chances for showers and thunderstorms move in later this afternoon and this evening. Generally from 20Z through around 02Z, chances for showers and storms look to move over each station, with brief reductions to MVFR visibilities possible due to heavier rainfall within thunderstorms. Lingering showery activity will be possible through around 08Z as well, especially at KCOS and KPUB. After showers and storms clear to the east, winds are expected to shift easterly as well. This will increase chances for MVFR and IFR ceilings and visibilities early Thursday morning, generally from 10Z onwards. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 PM MDT this evening for COZ072>089-093- 094. && SHORT TERM...EHR/KT LONG TERM...MOORE AVIATION...EHR
Hazardous weather outlook, Jul 30, 11:26 AM MDT, 4 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 1126 AM MDT Wed Jul 30 2025 COZ058>089-093>099-311730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1126 AM MDT Wed Jul 30 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorm can be expected this afternoon and evening, with the best coverage over and near the higher terrain. Slow movement of these storms, along with increased available moisture, will lead to the potential for heavy rainfall and flash flooding. Areas with highest risk for Flash Flooding include area burn scars, the Chalk Cliffs, urban areas, and areas where soils may be saturated from previous rainfall. A Flash Flood Watch is in place over and near the Southeast Mountains into the adjacent plains from 1PM to 10PM this evening. Other storm threats include gusty winds up to 45 mph, with one or two storms across the southeast plains possibly producing strong winds up to 60 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms with potentially heavy rainfall are forecast Thursday and Friday across southern Colorado. The main concerns for thunderstorms will be lightning and heavy rainfall. Flash flooding will be possible, especially in areas that have seen recent heavy rainfall, urban areas and burn scars. Drier, hotter conditions move into the region over the weekend into early next week. Mountain areas could see a few daily afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/27
In the hours before
Special weather statement, Jul 30, 1:50 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
150 PM MDT Wed Jul 30 2025
COZ081-302015-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
150 PM MDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER COUNTY
THROUGH 215 PM MDT...
At 149 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 25 miles northwest of Colorado Springs. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Woodland Park and Divide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3899 10503 3890 10515 3913 10529 3913 10504
TIME...MOT...LOC 1949Z 311DEG 2KT 3910 10516
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Jul 30, 2:28 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Wed Jul 30 2025
COZ081-082-084-085-302100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
228 PM MDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 300 PM MDT...
At 227 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Palmer Lake to Woodland Park. Movement was east
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Manitou Springs, Palmer Lake, Green Mountain Falls, Pikes
Peak, Crystola, Chipita Park, Gleneagle, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3878 10500 3877 10507 3899 10511 3913 10498
3913 10468
TIME...MOT...LOC 2027Z 265DEG 20KT 3912 10494 3899 10506
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 30, 3:00 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Wed Jul 30 2025
COZ081-084-085-302130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 330 PM MDT...
At 259 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Air Force Academy to Manitou Springs. Movement
was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Manitou Springs, Black
Forest, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3901 10467 3871 10486 3876 10493 3879 10493
3883 10497 3905 10485
TIME...MOT...LOC 2059Z 276DEG 11KT 3897 10486 3884 10491
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
EhrSpecial weather statement, Jul 30, 3:00 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Wed Jul 30 2025
COZ081-084-085-302130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 330 PM MDT...
At 259 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Air Force Academy to Manitou Springs. Movement
was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Manitou Springs, Black
Forest, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3901 10467 3871 10486 3876 10493 3879 10493
3883 10497 3905 10485
TIME...MOT...LOC 2059Z 276DEG 11KT 3897 10486 3884 10491
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
EhrLocal storm report, Jul 30, 3:11 PM MDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
311 PM MDT Wed Jul 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tornado 5 W Westcliffe 38.14N 105.56W
07/30/2025 Custer CO Trained Spotter
Spotter sees a tornado on the ground looking
east-southeast from her location.
&&Local storm report, Jul 30, 3:13 PM MDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
313 PM MDT Wed Jul 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tornado 4 SW Westcliffe 38.10N 105.53W
07/30/2025 Custer CO Trained Spotter
CU41 called in and could see a tornado on
the ground looking ESE from her location.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:48 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jul 29, 8:07 PM MDT | Special Weather Statement | PUB | Chaffee | 23 min |
| Jul 30, 2:59 AM MDT | Flood Watch | PUB | Alamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 7 more | 18 hr |
| Jul 30, 1:50 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 30, 1:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 36 min |
| Jul 30, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 30, 2:49 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 30, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jul 30, 2:52 PM MDT | Flash Flood Warning | PUB | Saguache | 3 hr |
| Jul 30, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 30, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 30, 3:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 30, 3:04 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 114 min |
| Jul 30, 3:09 PM MDT | Tornado Warning | PUB | Custer, Saguache | 23 min |
| Jul 30, 3:10 PM MDT | Flash Flood Warning | PUB | Saguache | 3 hr |
| Jul 30, 3:28 PM MDT | Special Weather Statement | PUB | Alamosa | 32 min |
| Jul 30, 3:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 30, 3:45 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Jul 30, 3:54 PM MDT | Special Weather Statement | PUB | Alamosa | 36 min |
| Jul 30, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 36 min |
| Jul 30, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla | 31 min |
| Jul 30, 4:24 PM MDT | Special Weather Statement | PUB | Alamosa | 36 min |
| Jul 30, 4:27 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Jul 30, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 25 min |
| Jul 30, 4:31 PM MDT | Special Weather Statement | PUB | Saguache | 29 min |
| Jul 30, 4:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jul 30, 5:03 PM MDT | Special Weather Statement | PUB | Saguache | 27 min |
| Jul 30, 5:17 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jul 30, 5:25 PM MDT | Special Weather Statement | PUB | Costilla | 35 min |
| Jul 30, 5:39 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Jul 30, 5:53 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont | 2 hr |
| Jul 30, 5:53 PM MDT | Special Weather Statement | PUB | Otero | 52 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.